# SDR YENA2020121700606

- Difficulty date: December 13, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 57,255 hours, 20,289 cycles
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 280, PBI-BOS.  RETURNED TO FIELD.  ABNORMAL AIRFRAME VIBRATION ON CLIMBOUT THROUGH FL250 UP TO LEVEL OFF AT FL310.  ENGINE 2 N1 VIB 1.8, ENGINE 1 N1 BIV .4.  FELT MORE LIKE FLT CONTROL FLUTTERING.  NO ABNORMAL ECAMS.  HYD, FLT CONTROLS READ NORMAL.  SUPPLEMENTAL INFORMATION TO FOLLOW.
